References of "Gastroenterologia y Hepatologia"
     in
Bookmark and Share    
Peer Reviewed
See detailColestasis asociada a ticlopidina
Diaz Fuenzalida, A.; VALDES SOCIN, Hernan Gonzalo ULg; Laudano, O. et al

in Gastroenterologia y Hepatologia (1997), 20(3), 128-30

The case of a 56-years-old male with cholestasis associated with ticlopidine is presented. Cholestasis is an infrequent adverse effect of this drug. The patient was admitted to hospital because of ... [more ▼]

The case of a 56-years-old male with cholestasis associated with ticlopidine is presented. Cholestasis is an infrequent adverse effect of this drug. The patient was admitted to hospital because of jaundice, choluria, and itching of one month of evolution. The patient had taken ticlopidine twice a day for 3 months up to one week prior to admission for peripheral arteriopathy. Biopsy was performed showing acinar cholestasis and portal inflammatory infiltrate compatible with cholestasis due to hypersensitivity. Ticlopidine was discontinued by the patient himself one week prior to admission. The drug was not readministered and the evolution of the clinical and biochemical parameters of cholestasis decreased. The patient was asymptomatic and laboratory data were normal 4 months later. [less ▲]

Detailed reference viewed: 14 (5 ULg)